The Annals of Probability

The Foundations of Stochastic Geometry

B. D. Ripley

Full-text: Open access

Abstract

We show how to build models of random collections of geometrical objects: lines, circles, line segments, etc. This basic problem in stochastic geometry is solved using the theory of point processes on abstract spaces.

Article information

Source
Ann. Probab., Volume 4, Number 6 (1976), 995-998.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995942

Digital Object Identifier
doi:10.1214/aop/1176995942

Mathematical Reviews number (MathSciNet)
MR474454

Zentralblatt MATH identifier
0358.60017

JSTOR
links.jstor.org

Subjects
Primary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]
Secondary: 60B99: None of the above, but in this section

Keywords
Stochastic geometry geometrical point processes line processes

Citation

Ripley, B. D. The Foundations of Stochastic Geometry. Ann. Probab. 4 (1976), no. 6, 995--998. doi:10.1214/aop/1176995942. https://projecteuclid.org/euclid.aop/1176995942


Export citation